Missouri Journal of Mathematical Sciences

A New Closure Operator in Bitopological Spaces and Associated Separation Axioms

R. Raja Rajeswari and M. Lellis Thivagar

Full-text: Open access

Abstract

The aim of this paper is to introduce a new closure operator and an associated new topology in bitopological spaces. We also define some new separation axioms and a comparative study is done.

Article information

Source
Missouri J. Math. Sci., Volume 21, Issue 1 (2009), 34-41.

Dates
First available in Project Euclid: 14 September 2011

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1316032679

Digital Object Identifier
doi:10.35834/mjms/1316032679

Mathematical Reviews number (MathSciNet)
MR2503814

Zentralblatt MATH identifier
1160.54312

Subjects
Primary: 54C10: Special maps on topological spaces (open, closed, perfect, etc.)
Secondary: 54C08: Weak and generalized continuity

Citation

Rajeswari, R. Raja; Thivagar, M. Lellis. A New Closure Operator in Bitopological Spaces and Associated Separation Axioms. Missouri J. Math. Sci. 21 (2009), no. 1, 34--41. doi:10.35834/mjms/1316032679. https://projecteuclid.org/euclid.mjms/1316032679


Export citation